MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS
Model Number ZKB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to the manufacturer has been submitted.
 
Event or Problem Description
It was reported that a zkb00 20.5 diopter intraocular lens was explanted.Patient was post lasik and correct power was difficult to calculate.The wound was not enlarged and patient was unaffected.No further information was provided.
 
Additional Manufacturer Narrative
Additional information received reported there was no issue with the lens and that the doctor calculated the wrong lens power, so he removed the lens during same-day surgery (not a secondary explant).There was no incision enlargement, vitrectomy, or capsule tear.The patient is doing well.Also the physician/initial reporters name was provided, dr (b)(6).No additional information was provided.Corrected data: (b)(4).In the initial mdr initial reporter name was addressed as unknown however with the additional information provided the following fields have been updated accordingly: initial reporter: dr (b)(6).Health professional: yes.Occupation: physician.Upon further review and based on the additional information provided this complaint is no longer considered a reportable event.No further information will be provided under this manufacturer report number.All pertinent information available to the manufacturer has been submitted.

Brand Name
TECNIS 1 MULTIFOCAL
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6768631
Report Number9614546-2017-00704
Device Sequence Number2064659
Product Code MFK
UDI-Device Identifier05050474560093
UDI-Public(01)05050474560093(17)200422
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/22/2020
Device Model NumberZKB00
Device Catalogue NumberZKB00U0205
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2017
Supplement Date Received by Manufacturer08/04/2017
Initial Report FDA Received Date08/04/2017
Supplement Report FDA Received Date08/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;